Article citationsMore>>

X. Xu and X. Liu, “On the Structure of Cyclic Codes over F2+uF2+vF2+uvF2 ,” Wuhan University Journal of Natural Sciences, Vol. 16, No. 5, 2011, pp. 457-460. doi:10.1007/s11859-011-0780-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.